Avatar universal
magnesium????
I had to have an emergency c section yesterday and today I'm losing my eye sight and everything. Its been horrible. No one can tell me what's going on. I have an iv of magnesium after my c section. Did any of you have magnesium if and what were your side effects from it. Today has been a horrible day, I haven't even been got  to hold my baby yet because I've been so sick. Just wondering if anybody else had experienced this with magnesium?
Cancel
3 Answers
Page 1 of 1
134578 tn?1483549754
Magnesium can give you the runs, but I have never heard it can change your eyesight.  Ask the doctor what happens if you stop the magnesium.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
It might be related to high blood pressure. How's your bp? I was given magnesium when I had to have c section with preeclampsia. I remember they kept asking me if I could see clearly.. Maybe it's one of the side effects. But being on it generally makes you feel weird. Id ask your doctor, maybe its nothing serious and just a temporary side effect.
Sorry you didn't get to hold your baby yet. Hope he/she is doing OK and you'll get better soon. Good luck!! And congrats!!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
It was a spinal headache that no one told me could happen. After my c-section the doctors left and I did t have anyone to answer any questions for me. My doc went on vacation and there were no other docs there. I'm home now but it has been a rough week.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Women's Health: Postpartum 35+ Community Resources